# SDR SWAA2019050332256

- Difficulty date: April 28, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVER DOOR EXIT SIGN INOP.  RESEATED CONNECTOR D40042P PER SWPM & AMM.
